# SDR Z5FA20111107001

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N431CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 3,427 hours, 2,508 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125733
- Part serial: 0537
- Condition: Faulty
- Location: Lt Mlg
- Part time: 2,508 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, SELECTED GEAR HANDLE TO DOWN AND DID NOT GET A GREEN INDICATION ON LT MAIN GEAR.  CREW RAN THROUGH CHECKLIST AND BLEW GEAR DOWN.  LEFT GEAR GREEN LIGHT ILLUMINATED AND CONTINUED TO DESTINATION, LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LT MAIN GEAR ACTUATOR.  HYDRAULIC SYSTEM BLED, N2 SERVICED AND GEAR FUCTIONAL TESTS PERFORMED.  OPS CHECKED GOOD AND A SUCCESSFUL OCF PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
